A Case of Erythema Multiforme Associated with Pustules: Coexistence of Erythema Multiforme Minor and Acute Generalized Exanthamatous Pustulosis


Dogan S. , Kilic A., Artuz F., Kadan E.

TURK DERMATOLOJI DERGISI-TURKISH JOURNAL OF DERMATOLOGY, cilt.13, ss.16-19, 2019 (ESCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 13
  • Basım Tarihi: 2019
  • Doi Numarası: 10.4274/tdd.galenos.2015.2513
  • Dergi Adı: TURK DERMATOLOJI DERGISI-TURKISH JOURNAL OF DERMATOLOGY
  • Sayfa Sayıları: ss.16-19

Özet

Adverse cutaneous drug reactions (ACDRs) can mimic a variety of dermatologic diseases, causing confusion and additional work-up for differential diagnoses. In this report, a case who admitted with non-follicular pustules with extensive targetoid lesions during follow-up is presented. In this case, erythema multiforme (EM)-like lesions were predominant and pustules that were concordant with acute generalized exanthematous pustulosis were thought to be triggered after drug intake. ACDRs can mimic several different infectious and inflammatory entities, and they should be kept in mind in cases accompanied by EM-like lesions with pustules. To our knowledge, EM-like lesions with a small number of pustules are first described in the literature in this case report.